# SDR UPS08M53161

- Difficulty date: August 16, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 57,899 hours, 10,225 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING L/E COMP ACCESS DOOR 518FB O/B SUPPORT BRACKET CRACKED.  REMOVED, FABRICATED, AND INSTALLED BRACKET IAW DWG 2918, MD-11 SRM 51-35-01, 51-33-01.
